We show that there is initial order rather than chaos for the solution to a Diophantine difference equation when, and only when, the associated parameter takes the smaller values of prime twins.
Publié le : 2005-05-14
Classification:
Prime twins,
Diophantine difference equation,
11A41,
11Y11
@article{1120145565,
author = {Shiu, P.},
title = {A Diophantine Property Associated with Prime Twins},
journal = {Experiment. Math.},
volume = {14},
number = {1},
year = {2005},
pages = { 1-6},
language = {en},
url = {http://dml.mathdoc.fr/item/1120145565}
}
Shiu, P. A Diophantine Property Associated with Prime Twins. Experiment. Math., Tome 14 (2005) no. 1, pp. 1-6. http://gdmltest.u-ga.fr/item/1120145565/